| Catalog Number |
CAT02462 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that pull wire remaining in the anchor.The pull wire was pulled out.
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: wire remained stuck in anchor.Probable root cause: application: user unfamiliarity with device.The reported failure mode will be monitored for future reoccurrence.
Event or Problem Description